Show ratings & reviews for

3.2 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

9 People found this comment helpful

This is my 2nd round of antibiotics (1st round was with Z-pack) for bronchitis. The tablets are hugh. For whatever reason, it created diarrhea but managed with yogurts prior to taking medication.

Most voted negative review

10 People found this comment helpful

My doctor was treating me for a sinus infection( I don't know what kind).The first three days were fine. The third night I woke up and my hands and feet were tingling. I took my blood pressure and it was 165/98.Normal for me is about 125/70. I didn't take anymore of the medication and my pressure went back down and the tingling stopped.

Shared reviews and ratings

Mnashville | 25-34 | Female | On medication for less than 1 month | Patient
4/6/2019
Condition: Severe Sinusitis caused by Streptococcus Pneumoniae
Overall rating 1.3
Effectiveness
Ease of Use
Satisfaction

I was given this drug for strep throat. My strep throat symptoms cleared up within a day. But three hours after starting the antibiotics I started having diarrhea. The diarrhea got so bad I experienced 22 episodes in 24 hours before finally calling my doctor and stopping the medication. I was not eating and I was still producing diarrhea. I became dehydrated and lost 7 pounds in 36 hours. Not safe, I will not use again.

Report this postFill 3Created with Sketch.
J73 | 45-54 | Female | On medication for less than 1 month | Patient
11/1/2018
Condition: infection caused by bacteria
Overall rating 4.7
Effectiveness
Ease of Use
Satisfaction

Requested Augmentin due to knowing I was being undertreated for Swimmer's Ear and a mild infection of the outer ear canal. My main problem that the ENT was not addressing was the massive sinus fluid built up in my middle ear. My experience: took it immediately at the pharmacy with water on an empty stomach. NO problem. Days 2-3 I followed the bottle directions and took w/food. Serious diarrhea, gas, and burping. I went back to taking it on an empty stomach, twice a day, and NO problem. On day 6, I had a low (under 100) fever. I think the med finally built up enough to get my immune system to recognize and clean out the infection. Took Advil. I did read another review that said the person had problems sleeping, and I will say that I had the same problem, until day 9, and then I finally slept 11 hours straight. I think it has to do with your body fighting the infection. In all, I finally have ALL of my hearing back in that right ear, the sinus fluid has cleared out, and the mild burning from the external infection is gone. Definitely need to take the entire 10 days of this!! If your stomach gets upset with food, try an empty stomach if you don't have a sensitive stomach. I remember pills used to be marked not to take with dairy. When I was taking this with yogurt, per all the other reviews here, that is when I had major GI distress. Empty = no problems. I'm just glad in this humid, forever-raining Ohio late fall weather that my ears are clear. I do feel a little under the weather and not quite on my game when trying to exercise again, but I think we underestimate the meds and the immune system, and what they take away from your strength while fighting infection. Giving this a great review because it fixed everything, but it did take at least 9 of the 10 days to do it. Around day 6, I could hear pretty good, but the ear drum kept popping and going back and forth for quite a while. It's good for bronchitis. Keep that in mind if your sinus infections usually go south!

Report this postFill 3Created with Sketch.
blacksheep | 65-74 | Female | On medication for less than 1 month | Patient
3/27/2015
Condition: Acute Bacterial Infection of the Sinuses
Overall rating 2.7
Effectiveness
Ease of Use
Satisfaction

taking 2 875mg twice daily for sinus infection. from day one, stomach pain/nausea, diarrhea. take food before, yet still nausea. Pain wakes me up at night. Reported to nurse on 6 day, haven't heard back yet

Report this postFill 3Created with Sketch.
Comfort In Ca | 45-54 | Female | On medication for less than 1 month | Patient
8/3/2014
Condition: Other
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction

Gall bladder infection (I have some stones but not a problem) for six months, unable to get surgery as I have had liver flu and head cold, now out of shape, raising chance of complications, finally doctor forced hematologist to give me meds - Amox/K Clav 875MG - 1 every 12 hours. Had low thyroid (bad pill?), constipated. Now on day 10, getting slightest nausea and some diarrhea, took loperamide to control it. Some liver discomfort (side effect with irritated liver from the gall bladder), adjusting other liver-clearing meds with doctors so no damage. Four days to go, I will not only finish this but if needed take more. I have to be well enough to exercise and get healthy for surgery (if needed.) Seven months of illness is too much. If I had known which med, I would have bought it on line!!! Never had a side effect with Amox/K Clav or Amoxicilin before, but I'm fairly med-tolerant.

Report this postFill 3Created with Sketch.
Anonymous | 45-54 | Female | On medication for less than 1 month | Patient
6/20/2013
Condition: Acute Bacterial Infection of the Sinuses
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

Bad diarrhea that is lasting beyond the last dose. Dizziness. Now, 3rd day after last pill, I have some blisters and discomfort in my mouth?

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More